Research ArticleOpen accessPhrase in the titleOn the Stability and Ultimate Boundedness of Solutions for Certain Third Order Differential EquationsA.T. Ademola, P.O. ArawomoJournal of Mathematics and Statistics, Vol. 4, Issue 4 · 31 Dec 2008 · 6,911 accessesView PDFCite
3 results for “Boundedness of solutions”
Set a search alertResearch ArticleOpen accessIn the keywordsA Boundedness Theorem for a Certain Third Order Nonlinear Differential EquationA.T. Ademola, R. Kehinde, O.M. OgunlaranJournal of Mathematics and Statistics, Vol. 4, Issue 2 · 30 Jun 2008 · 6,925 accessesView PDFCite
Research ArticleOpen accessIn the abstractA Mathematical Model and Analysis for the COVID-19 InfectionJonathan Tsetimi, Marcus Ifeanyi Ossaiugbo, Augustine AtonujeJournal of Mathematics and Statistics, Vol. 18, Issue 1 · 6 Jun 2022 · 6,023 accessesView PDFCite